Archived Edition Vol. 9, No. 4, 1983

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson

Houston Journal of Mathematics


J. DeFranza, D. J. Fleming
Norlund Polynomial Methods on BK Spaces, pp. 447-453.

Ivo Duntsch
On Free or Projective Regular Double Stone Algebras, pp. 455-463.

Daniel R. Farkas
Ordinally Complete Group Rings, pp. 465-476.

Jo Heath
On n-ods, pp. 477-487.

B. Kuttner, M. R. Parameswaran
Summability Functions for Regular Hausdorff Methods, pp. 489-499.

David Meier
A Note on Simple Free Products, pp. 501-504.

Matrix Transformations Between Some New Sequence Spaces, pp. 505-509.

W. V. Petryshyn, Z. S. Yu
Nonresonance and Existence for Nonlinear BVProblems, pp. 511-530.

L. J. Ratliff, Jr.
Asymptotic Sequences and Factor Rings, pp. 531-544.

I. G. Rosenberg, A. Szendrei
Degress of Clones and Relations, pp. 545-580.

Laurent Veron
Weak Weak-Star Compactness of Dominated Subsets of L1mu(E;Linftynu(F)), pp. 581-586.

William P. Wardlaw
Finitely Associative Groupoids and Algebras, pp. 587-598.